Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I have been having a strange feeling in one part of the left side of calf and faint tightness. What could it be ?

19, female, inactive (not mucb exercise). Since a couple of weeks ago, I ve been having a strange feeling in one part of the left side of my left calf. When I first felt it, I thought it was a muscle tear because I inactive and I flexed my foot randomly. I thought it would have recovered by now, but I still feel this faint tightness in that one spot. Usually when I lay down though. I also thought that I felt a pull on the back of my thigh on the same leg recently. What could it be? I m afraid it could be DVT :( But again I am pretty inactive and have been hurting muscles a lot lately. The feeling can sometimes also be itchy. Does itchy mean muscle tear? How long until it recovers?
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have got muscle catch of calf muscle.due to muscle catch there may be spasm of muscles giving you pain.This is due to lack of physical exercise,
Nothing to worry,gradually it will be alright.
Take analgesic with muscle relaxant.
ok and bye .
Answered: Tue, 5 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
DVT has very severe symptoms in most cases like pale heavy painful leg with generalised swelling of that leg. What you have is probably strain from overstretching of muscles which may be accompanied by cramps. You need to do warm up exercises and drink plenty of water, fruits and vegetables to prevent vitamin deficiencies which can cause this as well. Kindly consult your Doctor if there is less relief.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor